Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Riesz operators


Authors: C. K. Chui, P. W. Smith and J. D. Ward
Journal: Proc. Amer. Math. Soc. 60 (1976), 92-94
MSC: Primary 47B05
MathSciNet review: 0417834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to settle a problem posed by Caradus, Pfaffenberger, and Yood; namely, it is proved that every Riesz operator R on a Hilbert space has a decomposition $ R = C + Q$ where C is compact and both Q and $ CQ - QC$ are quasinilpotent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05

Retrieve articles in all journals with MSC: 47B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0417834-6
PII: S 0002-9939(1976)0417834-6
Keywords: Riesz operators, quasinilpotent operators
Article copyright: © Copyright 1976 American Mathematical Society